World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Modern Physics A cover

Volume 06, Issue 16 (July 10, 1991)

No Access
MAGNETIC MONOPOLES AND THE YANG-BAXTER EQUATIONS
  • Pages:2761–2774

https://doi.org/10.1142/S0217751X91001349

No Access
TOPOLOGICAL QUANTUM FIELD THEORIES AND GAUGE INVARIANCE IN STOCHASTIC QUANTIZATION
  • Pages:2793–2803

https://doi.org/10.1142/S0217751X91001362

No Access
ON THE ALGEBRAIC STRUCTURE of QUANTUM GRAVITY IN TWO DIMENSIONS
  • Pages:2805–2827

https://doi.org/10.1142/S0217751X91001374

No Access
Strings in Critical Dimensions
  • Pages:2829–2836

https://doi.org/10.1142/S0217751X91001386

No Access
On E. Verlinde’s Formula in the Context of Stable Bundles
  • Pages:2847–2858

https://doi.org/10.1142/S0217751X91001404

No Access
The geometry of the KdV equation
  • Pages:2859–2869

https://doi.org/10.1142/S0217751X91001416

No Access
Universal W-Algebras in Quantum Field Theory
  • Pages:2871–2890

https://doi.org/10.1142/S0217751X91001428

No Access
Properties of covariant W gravity
  • Pages:2891–2912

https://doi.org/10.1142/S0217751X9100143X

No Access
INTUITIVE UNDERSTANDING OF ANOMALIES A PARADOX WITH REGULARIZATION
  • Pages:2913–2935

https://doi.org/10.1142/S0217751X91001441